# SDR ORJA99213

- Difficulty date: June 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N871RA
- Make and model: Doug DC-9-83
- Aircraft serial: 49788
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Row 14
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SJC - EMX - E-PATH LIGHT INOPERATIVE AT 1 ROW 14.  REPAIRED BROKEN WIRE PER MM 25 AND WIRING DIAGRAM.  (M)
